# SDR JJBA20240425062

- Difficulty date: April 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S7-10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH SHEAR CLIP AT FR 73 BTW STR 7R-10R FOUND CRACKED. RF1, RH SHEAR CLIP AT FR73 BTW STR 7R-10R REMOVED, REPLACED WITH NEW PART
